MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,BIO-COMP P-LCK,2.9X 12.5MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SUTR ANCH,BIO-COMP P-LCK,2.9X 12.5MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number SUTR ANCH,BIO-COMP P-LCK,2.9X 12.5MM
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 22nd august 2025, it was reported by an arthrex employee via email that for an ar-2923bc-1, suture anchor, biocomposite pushlock®, sl 2.9 mm x 12.5 mm, the pushlock anchor was damaged on insertion into glenoid and would not advance.This was detected during use in a labral repair procedure on (b)(6) 2025.The procedure was completed successfully as they used another anchor.Patient bone quality was as expected for age.The correct guide and drill were used for preparation of the bone.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is confirmed by the attached picture, which shows the anchor broken off.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to user error of the device due to misalignment insertion, and/or prying/leveraging of the device during insertion.

Brand Name
SUTR ANCH,BIO-COMP P-LCK,2.9X 12.5MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23051850
Report Number1220246-2025-03859
Device Sequence Number13217727
Product Code MAI
UDI-Device Identifier00888867269170
UDI-Public(01)00888867269170(11)250605(17)270531(10)15446911
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K101679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTR ANCH,BIO-COMP P-LCK,2.9X 12.5MM
Device Catalogue NumberAR-2923BC-1
Device Lot Number15446911
Was Device Available for Evaluation? No
Distributor Facility Aware Date08/21/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date09/15/2025
Supplement Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown